# SDR AALA20171009005

- Difficulty date: October 9, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 49,299 hours, 19,934 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE LEFT MAIN LANDING GEAR WHEEL WELL VERTICAL PRESSURE BULKHEAD WEB AT BS 663, BETWEEN LBL 40 AND LBL 45.64.  REPAIRED THE BULKHEAD WEB IAW SRM 57-10-10-2R-3, ALTERNATIVE 2.
